Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Note on removable singularities


Author: W. E. Milne
Journal: Bull. Amer. Math. Soc. 21 (1914), 116-117
DOI: https://doi.org/10.1090/S0002-9904-1914-02586-8
This work is cited by: Bull. Amer. Math. Soc., Volume 23, Number 1 (1916), 27--30
MathSciNet review: 1559576
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1914-02586-8